MAUDE Adverse Event Report: SYNTHES MEZZOVICO 4.5MM VA-LCP CURVED CONDYLAR PLATE/6 HOLE/159MM/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

SYNTHES MEZZOVICO 4.5MM VA-LCP CURVED CONDYLAR PLATE/6 HOLE/159MM/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Catalog Number 02.124.407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient height was reported as (b)(6).Patient date of birth was not provided for reporting.Date of event is unknown.Additional device codes used hrs, hwc.Exact date of implant procedure is unknown.Device is not expected to be returned for manufacturer review/investigation.Therapy date of concomitant device is unknown.Device history records review was completed for part # 02.124.407, lot # 9277313.Manufacturing location: (b)(4), manufacturing date: dec 03, 2014.No non conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient reported in emergency room with an aspiration of joint and revealed infection.The patient had total knee arthrodesis approximately nineteen (19) years prior and open reduction internal fixation for supracondylar periprosthetic femur fracture approximately two (2) years prior to the reporting date.Patient underwent revision procedure on (b)(6) 2017 when all hardware was removed and an antibiotic space was inserted.Concomitant medical devices: supracondylar periprosthetic devices (part# unknown, lot# unknown, quantity unknown).This report is for one (1) 4.5mm va-lcp curved condylar plate.This is report 1 of 3 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/6 HOLE/159MM/LEFT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
SYNTHES MEZZOVICO
zona industriale 4
mezzovico CH680 5
SZ  CH6805
MDR Report Key6405945
Report Number1000562954-2017-10027
Device Sequence Number18974089
Product Code JDP
UDI-Device Identifier10886982042750
UDI-Public(01)10886982042750(10)9277313
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number02.124.407
Device Lot Number9277313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2017
Initial Report FDA Received Date03/15/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SUPRACONDYLAR PERIPROSTHETIC DEVICES
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight46